# SDR IPXA10560106

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54104
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL DAMAGED PANEL MARKED 2F REMOVED FOR REPAIR  PANEL PN 141N5410-4.  IDENTIFIED AS MAJOR REPAIR TRANSFERRED TO N/R 415795 FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692G 0559106 5-23-10 OK TO INSTALL PANEL 0559189 5/23/10 PANEL 2F INSTALLED TO STEP 10G IAW MM 53-01-01- 4 SEALANT APPLIED AT 0300L/24 0559106 TRANSFERRED TO LMECA 011903 05589 82.
